# SDR COMA0210010

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 23,358 hours, 24,510 cycles
- Engine: Pwa PW118
- Engine time: 21,250 hours, 22,731 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW118
- Part serial: 115556
- Condition: Failed
- Location: R/H
- Part time: 21,250 hours, 22,731 cycles
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

FLIGHT 5059 R/H ENGINE FAILED WITH NO WARNINGS.  IFSD REPLACED ENGINE.
